# SDR UF6A981205

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 6/7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIA - FLT 5743 - EMERGENCY EXIT LIGHTS ROWS 6 AND 7 WILL NOT ILLUMINATE.  MAINTENANCE PERFORMED OPS CHECK OF SYSTEM.  SYSTEM OPS CHECKED GOOD.  NO DEFECTS NOTED.  (X)
